# SDR 05FDEA00392

- Difficulty date: March 7, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 42,237 hours, 9,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK AT STA Y= 5-83, X= -8.5 FOUND WITH CORROSION.  REWORKED TRACK INSTALLED PER SRM 53-70-00 VOLUME I FIGURE 1.
